Advanced search
Add to list

Reduction of nonholonomic mechanical systems with symmetries

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Cantrijn, Frans, et al. “Reduction of Nonholonomic Mechanical Systems with Symmetries.” REPORTS ON MATHEMATICAL PHYSICS, vol. 42, no. 1–2, 1998, pp. 25–45.
APA
Cantrijn, F., de Leon, M., Marrero, J., & de Diego, D. (1998). Reduction of nonholonomic mechanical systems with symmetries. REPORTS ON MATHEMATICAL PHYSICS, 42(1–2), 25–45.
Chicago author-date
Cantrijn, Frans, M de Leon, JC Marrero, and DM de Diego. 1998. “Reduction of Nonholonomic Mechanical Systems with Symmetries.” REPORTS ON MATHEMATICAL PHYSICS 42 (1–2): 25–45.
Chicago author-date (all authors)
Cantrijn, Frans, M de Leon, JC Marrero, and DM de Diego. 1998. “Reduction of Nonholonomic Mechanical Systems with Symmetries.” REPORTS ON MATHEMATICAL PHYSICS 42 (1–2): 25–45.
Vancouver
1.
Cantrijn F, de Leon M, Marrero J, de Diego D. Reduction of nonholonomic mechanical systems with symmetries. REPORTS ON MATHEMATICAL PHYSICS. 1998;42(1–2):25–45.
IEEE
[1]
F. Cantrijn, M. de Leon, J. Marrero, and D. de Diego, “Reduction of nonholonomic mechanical systems with symmetries,” REPORTS ON MATHEMATICAL PHYSICS, vol. 42, no. 1–2, pp. 25–45, 1998.
@article{174547,
  author       = {Cantrijn, Frans and de Leon, M and Marrero, JC and de Diego, DM},
  issn         = {0034-4877},
  journal      = {REPORTS ON MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {1-2},
  pages        = {25--45},
  title        = {Reduction of nonholonomic mechanical systems with symmetries},
  volume       = {42},
  year         = {1998},
}

Web of Science
Times cited: